Twelve days ago I visited my gynecologist because I was having spots. I did an ultrasound and was told I have a dark spot and it could be an early form of pregnancy. I was sent to the lab to take a pregnancy test and it came out negative. I was then put on pills because the Dr. said it might be imbalanced hormones. Today, two days after the pills are done everything is back. When I ease my bowels I always have spots. I am very concerned to the point that I do not even know if to eat. Every time I think about the situation, I get a headache.I do not know why this happens, seriously. Right now I do not have any money to go to the gynecologist. I just do not know what to do. Can someone please help?
Welcome to ehealthforum.
The âdark spotâ could be due to many reasons. If your symptoms have come back, consider taking another ultrasound scan to see if there are any changes in it. After taking Duphaston for the course given you should get withdrawal bleeding after 7-10 days. If you did not get your bleeding, then you should report back to your treating gynecologist for further check, hormonal analysis and repeat scan to find the cause for the absent bleeding.
It is difficult to comment on the exact cause for your symptoms without the aid of further investigations.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.